Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Kirsanova, T. and Satchi, M. and Vines, D. and Wren-Lewis, S. (2007) Optimal fiscal policy rules in a monetary union. Journal of Money Credit and Banking, 39 (7). pp. 1759-1784. ISSN 0022-2879 . (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 11:31:01 2014 BST.